T Nation

Post Tren/Anavar Side Effects

Hi guys,

I have finished my Tren H (100mg E2D) and Anavar (50mg ED) cycle last Monday, and since the week end I just feel like crap, sluggish, tired, depressed all of the above and more. I have difficulties to do my day at work and even go to the gym.

I still have Test E 250mg/ml (1X per week) and HGH 3.3ui per day.

This morning I decided to increased the Test E with another ml and I have added a ml of B 12 (100mcg/ml) hoping this may help.

I did think that HGH will increase a lot my energy level but it is definitly not the case. So I guess the problem might be with the end of the Tren H and Anavar cycle. is it?

Then what should I do to get back my energy and “joy of life” ? Is it only a question of days.

I have been told to start my PCT with HCG in 3 weeks after I finish the Test E, should I start earlier?

Thanks,

HTR

If you read around these forums at all then you would realize that there are very few here that would suggest to incorporate hcg into your pct at all.

What is your pct? And two weeks after your last shot should be sufficient.

It can be a question of weeks to months depending on the compounds used within the cycle, lenghth of cycle and type of pct used.

I do understand HCG may be not the right PCT. My trainer recommended me to use HCG as PCT 2500ui E4D.

I will made some search, what would be your suggestions?

I have been on Tren and Anavar for 7 weeks